# SDR UALA2010033101090

- Difficulty date: March 31, 2010
- Submitted: April 7, 2010
- Operation: Air carrier
- Aircraft: N429UA
- Make and model: Airbus A320-232
- Aircraft serial: 539
- Aircraft time: 51,557 hours, 18,958 cycles
- Engine: Iae V2527A5
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Leaking
- Location: Rt Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

YELLOW HYD LEAK TOP OF NR 2 ENGINE.  AT DISCONNECT FITTINGS SEE IPC 29-11-06 AND IPC 29-11-01 1A LINE ITEM 90 OR 220 LEAKING AT SWAGED FITTING.  LEAKS WITH YELLOW ELEC PUMP ON.  BY- 30222  FLIGHT DIVERTED.  REPLACED NR 2 ENGINE HYD SUPPLY LINE.  MOTORED ENGINE, NO LEAKS NOTED.  SERVICED YELLOW HYD SYSTEM TO FULL.
